# SDR SWAA2023081790131

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 23,986 hours, 11,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FOR L/H FWD ENTRY EMERGENCY EXIT LIGHTS REQUIRES REPLACEMENT DUE TO LOW CHARGE<[01] R/R BATTERY FOR FWD ENTRY EMERGENCY EXIT LIGHTS IAW AMM 33-51-06
